MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product at this time.Customer will buy new test strips.Most likely underlying root cause: (b)(4)-client is testing with expired test strips test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by symptoms.Friend is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer not feeling well.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 11/17/2018 and open vial date is more than four months ago.Test strips are expired based on open date.The meter memory was not reviewed for previous test result history.Meter read e-3.Customer is not feeling well.Customer did not provide information whether she is not feeling well due to her diabetes.Customer did not have another vial of strips.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7663808
Report Number1000113657-2018-00723
Device Sequence Number2355208
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2477
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY